FUNCTIONAL DIFFERENTIAL EQUATIONS ISSN: 0793-1786

Our New Website:

https://mc04.manuscriptcentral.com/aup-fde 

Journal “Functional Differential Equations” is destined for the publication of high quality mathematical papers in the area of functional differential equations. Emphasis are placed on important developments in abstract and applied functional differential equations involving boundary value problems, optimization and control theory, stability theory, oscillation and nonoscillation, variational problems, differential equations with impulses, integro-differential equations, difference and functional equations, theory of partial and ordinary differential equations. Journal “Functional Differential Equations” is only one in the world where the theory of these equations is the main area of the journal.

The refereeing is done by anonymous reviewers.  Only scientific quality of the papers were the criterion for publication.

The refereeing is done by anonymous reviewers.  Only scientific quality of the papers were the criterion for publication. Journal “Functional Differential Equations” is only one in the world where the theory of these equations is the main area of the journal.

The journal was established by Professor Michael Drakhlin  in Ariel University in 1993.

 

Editors-in-Chief  :

Prof. Alexander Domoshnitsky, Ariel University, Ariel, Israel, [email protected]

Dr. Elena Litsyn, Ben Gurion University of the Negev, Beer-Sheva, Israel, [email protected]


Journal Homepage Image

Vol 25, No 3-4 (2018)

Table of Contents

Articles

On positive solutions of a two-point boundary value problem for a class of higher-order nonlinear ordinary differential equations PDF
K. Belikova p.113-120
PhaPl: web application to plot and research phase portraits of autonomous systems of 2 di¤erential equations PDF
A. Cherepanov p.121-126
Global limit cycle bifurcations of the cubic-linear dynamical system PDF
V. Gaiko p.127-141
Oscillation criteria for even-order differential equations with unbounded neutral coefficients and distributed deviating arguments PDF
J. Graef, S. Grace, E. Tunc p.143-153
Asymptotic behavior of first order scalar linear autonomous retarded functional di¤erential equations PDF
C. McCalla p.155-187
On positivity of Green's Functions of two-point impulsive problems PDF
Iu. Mizgireva p.189-200

Site Powered by Dr. Roman Yavich and Naor Yadai



ISSN: 0793-1786